# SDR 97ZZZX1824

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Cessna 402C
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A667
- Condition: Ear Broken
- Location: Shaft Fork
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR AREA WAS OILY.  TACHOMETER WAS REMOVED FOR INSPECTION.  FOUND ONE OF THE EARS OF THE GENERATOR SHAFT FORK BROKEN OFF.  NO OPINION AS TO CAUSE.
